# SDR TSAA9855516

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LEFT STABILIZER TOP SIDE STABILIZER STATION 83.50 AFT SPAR HAS CORROSION, TWO PLACES.  REPAIRED PER ECO 1889.  (M)
